# SDR DALA2022081905635

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737
- Aircraft serial: 31981
- Aircraft time: 18,150 hours, 6,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8969152) DURING INSPECTION FOUND AFT RT LAV EMERGENCY LIGHT INOP. REPLACED BATTERY PACK AND CHARGER # M1672. IAW B737 AMM 33-51. OPS CHECK GOOD.
